Organisational susceptibility to fraud and theft: organisational size and the effectiveness of management controls

Barnes, P. and Webb, J., 2007. Organisational susceptibility to fraud and theft: organisational size and the effectiveness of management controls. Managerial and Decision Economics, 28 (3), pp. 181-193. ISSN 1099-1468

Full text not available from this repository.
Item Type: Journal article
Publication Title: Managerial and Decision Economics
Creators: Barnes, P. and Webb, J.
Date: 2007
Volume: 28
Number: 3
ISSN: 1099-1468
Identifiers:
NumberType
10.1002/mde.1320DOI
Divisions: Schools > Nottingham Business School
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:33
Last Modified: 23 Aug 2016 09:10
URI: http://irep.ntu.ac.uk/id/eprint/14580

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year